# SDR CALA2021100601811

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 85,027 hours, 20,967 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

DURING APPCH FROM FLAPS UP TO FLAPS 1 TE FLAP DISAGREE  EICAS MISSIONS AND ACCOMPL CORRECTIVE ACTION AS NECESSARY. SO FAR, THE LEFT WING MOST INBOARD FLAP TRANSMISSION #4 OVERLOAD IND IS POP PED. ABOVE LP IS CORRECT AND CONFIRMED THAT THE FLAP NEVER MOVED UPON SEE LP 7186010 FOR LATEST INITIAL TROUBLESHOOT UPDATE. LEFT WING MOST INBOARD FLAP TRANSMISSION #4 IS WOBBLY WHEN RUNNI INITIAL DEPLOYMENT OF FLAP LEVER PER CREW DEBRIEF. BITE CHECK A NG HAYDRAULICALY COMPARED TO #5. LL 3 FSEU''S -40 TYPE AND NOTED ONLY FSEU #1 HAD A FAULT AT LEG00 "305" INTERMT AND DETAILED L FLAP AND L SLAT POS ISSUE. PER FIM 27-51/805, IT REQUIRES TO CHK FOR OVERLOAD IND ON FLAP TRANS-
